# SDR REXA2024101600880

- Difficulty date: September 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR FWD INTERCOSTAL IS CORRODED AT STGR 26R.  INSTALLED NEW SERVICEABLE INTERCOSTAL(DIAPHRAGM) IAW CRJ-700 SRM 51-42-06-001-001-A01.
